{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,7,10]],"date-time":"2026-07-10T13:06:01Z","timestamp":1783688761674,"version":"3.55.0"},"reference-count":5,"publisher":"Elsevier BV","issue":"1","license":[{"start":{"date-parts":[[2024,1,1]],"date-time":"2024-01-01T00:00:00Z","timestamp":1704067200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2024,1,1]],"date-time":"2024-01-01T00:00:00Z","timestamp":1704067200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Journal of the Academy of Consultation-Liaison Psychiatry"],"published-print":{"date-parts":[[2024,1]]},"DOI":"10.1016\/j.jaclp.2023.08.004","type":"journal-article","created":{"date-parts":[[2023,8,14]],"date-time":"2023-08-14T11:58:27Z","timestamp":1692014307000},"page":"116-117","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":2,"title":["Polypharmacologic Toxicity Involving Deutetrabenazine in a Patient With Renal Insufficiency"],"prefix":"10.1016","volume":"65","author":[{"ORCID":"https:\/\/orcid.org\/0000-0003-3193-9427","authenticated-orcid":false,"given":"Harish S.","family":"Pudukodu","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"ORCID":"https:\/\/orcid.org\/0000-0003-0883-1338","authenticated-orcid":false,"given":"Varsha","family":"Radhakrishnan","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Jordan H.","family":"Rosen","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.jaclp.2023.08.004_bib1","article-title":"Benign presentation following massive deutetrabenazine overdose","volume":"13","author":"Obadeyi","year":"2021","journal-title":"Cureus"},{"key":"10.1016\/j.jaclp.2023.08.004_bib2","doi-asserted-by":"crossref","first-page":"595","DOI":"10.1016\/S2215-0366(17)30236-5","article-title":"Deutetrabenazine for treatment of involuntary movements in patients with tardive dyskinesia (AIM-TD): a double-blind, randomised, placebo-controlled, phase 3 trial","volume":"4","author":"Anderson","year":"2017","journal-title":"Lancet Psychiatry"},{"key":"10.1016\/j.jaclp.2023.08.004_bib3","doi-asserted-by":"crossref","first-page":"875","DOI":"10.2215\/CJN.10021014","article-title":"Extracorporeal treatment for lithium poisoning: systematic review and recommendations from the EXTRIP Workgroup","volume":"10","author":"Decker","year":"2015","journal-title":"Clin J Am Soc Nephrol"},{"key":"10.1016\/j.jaclp.2023.08.004_bib4","series-title":"AUSTEDO (deutetrabenazine) tablets, for oral use","author":"Pharmaceuticals","year":"2017"},{"key":"10.1016\/j.jaclp.2023.08.004_bib5","first-page":"159","article-title":"A\u00a0review of the neuropharmacology of bupropion, a dual norepinephrine and dopamine reuptake inhibitor","volume":"6","author":"Stahl","year":"2004","journal-title":"Prim Care Companion J Clin Psychiatry"}],"container-title":["Journal of the Academy of Consultation-Liaison Psychiatry"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2667296023001118?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2667296023001118?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,9,9]],"date-time":"2025-09-09T08:47:20Z","timestamp":1757407640000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S2667296023001118"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2024,1]]},"references-count":5,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2024,1]]}},"alternative-id":["S2667296023001118"],"URL":"https:\/\/doi.org\/10.1016\/j.jaclp.2023.08.004","relation":{},"ISSN":["2667-2960"],"issn-type":[{"value":"2667-2960","type":"print"}],"subject":[],"published":{"date-parts":[[2024,1]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Polypharmacologic Toxicity Involving Deutetrabenazine in a Patient With Renal Insufficiency","name":"articletitle","label":"Article Title"},{"value":"Journal of the Academy of Consultation-Liaison Psychiatry","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jaclp.2023.08.004","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"simple-article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2023 Academy of Consultation-Liaison Psychiatry. Published by Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}